MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS ORT300 OPERATING ROOM TABLE; OPERATING ROOM TABLE,

IMRIS - DEERFIELD IMAGING, INC IMRIS ORT300 OPERATING ROOM TABLE; OPERATING ROOM TABLE,
Model Number ORT300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An imris customer service engineer (cse) was on-site to diagnose the hydraulic oil leak in the ort300.The cse observed a leak in the middle of the hydraulic line between the pump/filter and the manifold.The same location in the hydraulic line made a u-shaped bend and it appeared that the radius of the bend was too tight, stressing the outer wall of the hose.The cse replaced the hydraulic line, performed an air bleed procedure, and conducted drift testing to verify proper function of the table.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
 
Event or Problem Description
On (b)(6) 2018, the customer reported that there was a hydraulic oil leak in the ort300 table.There was no patient involvement.

Brand Name
IMRIS ORT300 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE,
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13475587
Report Number3010326005-2018-00046
Device Sequence Number20141874
Product Code KXJ
UDI-Device Identifier00857534006462
UDI-Public00857534006462
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Inspection,Replace
Type of Report Initial
Report Date (Section B) 07/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT300
Device Catalogue Number114093-600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2018
Initial Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown